Meds, Mind, Body & Benefits > Nutrition & HIV

Left leg vibrates for 4 seconds like a cell phone? Magnesium deficiency?

<< < (3/3)

lincoln6echo:
Hi, i'm glad I found this post.

I am newly diagnosed (have a thread going in that section, had asked for some advice) in the past week and a half and had a double take when I read this thread.

That's exactly what I told my doctor what i've been feeling on my right leg...that when I first noticed it, I thought my cell phone was vibrating in my pocket but it wasn't even there.  He kind of dismissed it but since i'm not on meds yet, I'm thinking it's part of the stress level i'm experiencing, much like how i'm loosing hair (which he did identify was due to the extreme stress i'm under atm). 

I'll ask about the magnesium thing when I see him next...i'm also thinking of going on an anti anxiety med for a while to get a handle on things.



PerfectlyHuman:

--- Quote from: Matty the Damned on June 07, 2012, 02:20:50 AM ---Have you tried answering it?

MtD

--- End quote ---

lmaooooooooooooo

Navigation

[0] Message Index

[*] Previous page

Go to full version